# SDR DALA2023121310224

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 CORROSION ON LOWER/UPPER SURFACE OF STRINGER RBL 2.90 BTW STA 1340 TO STA 1445 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC S/N 00516, STRINGER BTW STA 1343.5 - STA 1445.5 AND RBL 2.90 WAS REPLACED PER B757-200 SRM. (0104599)
